Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a mean value inequality


Author: Alberto Torchinsky
Journal: Bull. Amer. Math. Soc. 81 (1975), 950-953
MSC (1970): Primary 35B45, 46E99; Secondary 35K05
DOI: https://doi.org/10.1090/S0002-9904-1975-13910-3
MathSciNet review: 0377499
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Aronszajn, F. Mulla and P. Szeptycki, On spaces of potentials connected with L, Ann. Inst. Fourier (Grenoble) 13 (1963), 211-306. MR 31 #5076. MR 180846
  • 2. R. J. Bagby, A difference quotient norm for spaces of quasi-homogeneous Bessel potentials, Studia Math. 40 (1971), 41-48. MR 47 #802. MR 312240
  • 3. A.-P. Calderón, Lebesgue spaces of differentiate functions and distributions, Proc. Sympos. Pure Math., vol. 4, Amer. Math. Soc. Providence, R. I., 1961, pp. 33-49. MR 26 #603. MR 143037
  • 4. A.-P. Calderón, Algebras of singular integral operators, Proc. Sympos. Pure Math., vol. 10, Amer. Math. Soc. Providence, R. I., 1967, pp. 18-55. MR 394309
  • 5. A.-P. Calderón and A. Torchinsky, Parabolic maximal functions associated with a distribution. I, Advances in Math. 16 (1975), 1-64. MR 417687
  • 6. E. B. Fabes, R. L. Johnson and U. Neri, Spaces of harmonic functions representable by Poisson integrals of functions in BMO and $L_{p,łambda}$, Univ. of Maryland Technical Report TR 74-44.
  • 7. E. B. Fabes and N. M. Rivière, Symbolic calculus of kernels with mixed homogeneity, Proc Sympos. Pure Math., vol. 10, Amer. Math. Soc. Providence, R. I., 1967, pp. 106-127. MR 38 #5067. MR 236773
  • 8. C. Fefferman and E. M. Stein, H, Acta Math. 129 (1972), 137-193. MR 447953
  • 9. J. R. Hattemer, Boundary behavior of temperatures. I, Studia Math. 25 (1964/65), 111-155. MR 31 #6064. MR 181838
  • 10. I.I. Hirschman, Jr., Fractional integration, Amer. J. Math. 75 (1953), 531-546. MR 15, 119. MR 56730
  • 11. W. R. Madych, On Littlewood-Paley functions, Studia Math. 50 (1974), 43-63. MR 344797
  • 12. P. I. Lizorkin, Nonisorropic Bessel potentials, Imbedding theorems for Sobolev space $L\sbp{}\sp{(r\sb{1},\cdots,r\sbn)}$ with fractional derivatives, Dokl. Akad. Nauk SSSR 170 (1966), 508-511 = Soviet Math. Dokl. 7 (1966), 1222-1226. MR 34 #3300. MR 203449
  • 13. J. Petree, On the theory of $L_{p,łambda}$ spaces, J. Functional Analysis 4 (1969), 71-87.
  • 14. J. C. Polking, A Leibniz formula for some differentiation operators of fractional order, Indiana Univ. Math. J. 21 (1971/72), 1019-1029. MR 47 #7414. MR 318868
  • 15. C. Sadosky and M. Cotlar, On quasi-homogeneous Bessel potential operators, Proc. Sympos. Pure Math., vol. 10, Amer. Math. Soc. Providence, R. I., 1967, pp. 275-287. MR 383156
  • 16. C. Segovia and R. L. Wheeden, On certain fractional area integrals, J. Math. Mech. 19 (1969/70), 247-262. MR 39 #7472. MR 246167
  • 17. C. Segovia and R. L. Wheeden, On the function $g\sb{łambda }\sp{*} $ and the heat equation, Studia Math. 37 (1970), 57-93. MR 44 #3124.
  • 18. E. M. Stein, The characterization of functions arising as potentials, Bull. Amer. Math. Soc. 67 (1961), pp. 102-104. MR 23 #A1051. MR 123729
  • 19. E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Math. Series, no. 30, Princeton Univ. Press, Princeton, N. J., 1970. MR 44 #7280. MR 290095
  • 20. R. S. Strichartz, Multipliers on fractional Sobolev spaces, J. Math Mech. 16 (1967), 1031-1060. MR 35 #5927. MR 215084
  • 21. R. L. Wheeden, A note on a generalized hypersingular integral, Studia Math. 44 (1972), 17-26. MR 47 #726. MR 312164
  • 22. A. Zygmund, Trigonometric series. Vols. I, II, 2nd ed., Cambridge Univ. Press, London and New York, 1968. MR 38 #4882. MR 236587

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35B45, 46E99, 35K05

Retrieve articles in all journals with MSC (1970): 35B45, 46E99, 35K05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13910-3

American Mathematical Society